# SDR DALA2025111808408

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,840 hours, 27,122 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Elec Connector
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ELECTRICAL CONNECTOR RECEPTACLES (2 EA) (FIN 7543VC AND 7541VC) A ND PROXIMITY SENSOR CONNECTORS (2 EA) (FIN 37CV AND 39CV) ON INTERCONNECTING STRUT I/B FLAP LH WING. CORRECTIVE ACTION: R/R ELECTRICAL CONNECTOR RECEPTACLES (2 EA) (FIN 7543VC AND 7541VC) AND PROXIMITY SENSOR CONNECTORS (2 EA) (FIN 37CV AND 39CV) ON INTERCONNECTING STRUT I/B FLAP LH WING AS PER A320 FAM AMM 27-51-44-000-002-A AND AS PER A320 FAM AMM 27-51-44-400- 002-A AND AS PER AIRBUS ESPM 20-44-11. (1307475).
